# SDR UALA2013040502267

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 93,970 hours, 14,844 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TORCH AT LEFT OVERWING POSITION HAS BROKEN SEAL AND LED IS NOT FLASHING.  LEFT OVERWING EMERGENCY FLASHLIGHT DEFERRED IAW MEL.  REPLACED AS REQUIRED PER MM 25-00.
